Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: Pregnancy?

By Anonymous
 
Rate This

My LMP was Dec. 19, 2012 (I have a regular 30-day cycle). I am expecting my period by Jan. 18, 2013. Dec. 24, 2012, I started using bcp. Unfortunately, I wasn't able to continue with the bcp starting Jan. 8, 2013 since my pouch was lost in a public cr. Hence, I was only able to take bcp from Dec. 24-Jan. 7. Since no bcp, withdrawal was used.

By Jan. 10-11 I have had 2 days medium light bleeding and as per inquiry, was withdrawal bleeding due to bcp.

After the withdrawal bleeding I have had symptoms such as nausea, sleepiness, leg cramps, pelvic cramps, lower back pain, hip pain, sore breast and vaginal discharge (from elastic ones to milk white discharge).

My period didn't came at Jan. 18. I took pt on Jan. 22, but, it was negative. Up to the present time, i have no period and still having vaginal discharge and a sore breast.

As of today, FEB. 5, 2013, its been 49 days since LMP and 19 days late for menstruation. I never take another hpt.
Any replies would be greatly appreciated. Thanks so much.

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER.  The use of birth control is to prevent the body from producing the hormones required to ovulate and menstruate. Your period naturally comes as a result of ovulation, when you are on birth control the period comes while taking the placebo pills due to a sudden decrease in your hormone levels. When a woman stops taking birth control the body can potentially take several months to regulate the normal production of those essential hormones needed to ovulate and menstruate.

Best,

Daisy

February 5, 2013 - 4:51am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1679 Health

Changed

630 Lives

Saved

479 Lives
2 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How much money annually do you spend on health and wellness products?:
View Results